# SDR DHL2001365018

- Difficulty date: June 27, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 75741034
- Part serial: 148
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N1 COMPUTER SWITCHED FROM CR TO GA MODE AND KICKED OFF AUTO THROTTLE  SYS.  REPEATED BACK TO GA AFTER RESETTING TO CR AND TO CL MODES.  AFTER 5 MINUTES, SYSTEM REVERTED TO NORMAL OPERATION.  REPLACED N1 LIMIT COMPUTER IAW M/M REF 31-42-11.  OPS CHECKED GOOD AT THIS TIME.  ALL P/N 757410-34, S/N OFF 148, S/N ON 56.
